Hey, i m a 20 year old. I had an unprotected intercourse with my boy friend on 4th July, while my period date was 16th June. I took an iPill immediately after our intercourse. And now on 11th July i m encountering some bleeding. It started two days ago, although very little bleeding, but still. I m very concerned. Could this possibly mean pregnancy? If yes then too please suggest what should i do.
For the billionth time, Bleeding is NOT a sign of pregnancy. Its the side effects from the ipill. Your period will probably be late too. You're 20, you should have more sense then to have unprotected sex. The ipill can't be used regularly as birth control, and its not as effective as regular birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 1 answer
Posted 1 Jun 2014 • 1 answer
Posted 7 Jul 2014 • 2 answers
Posted 12 Feb 2016 • 2 answers
Posted 14 Jul 2016 • 0 answers